Have any of you been on Lamictal for a while and everything seem fine. Then after a couple of months you start to have headaches all the time? I'm trying to figure out if my Lamictal or Seroquel might be the reason. I know they can cause headaches but why after this length of time?
Posts You May Be Interested In
My pdoc recently added Buspar 5mg for anxiety. I’ve taken it every day since I got out of the hospital and I’ve also had horrible nausea. Could it be because of the fact that I literally ate VERY little the week I was inpatient. Or is it more likely the Buspar? I haven’t been eating more than I did pre-hospital. But maybe my stomach is unsettled because my eating habits changed so...
Well went and had tests done the lab couldn't get blood they tried four places. finally use a butterfly need to get out of center of my arm. My blood kept clotting in the tube and they had to start over. so strange my arthritis meds are similar to aspirin I should have blood like water. Now to wait and see. i just want to feel better. get ride of fatique and pain and feel good again.